Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

My uncle (& I) was killed by painkiller

Hi ev.,
- My uncle took painkiller for his arthritis, then got stomach problems + GERD , then those things caused him to get compulsive eating (8meals/day) and died from diabetes & hypertension for only 1 year after taking the painkiller
- I took painkiller (ibuprofen...) for my feet's pains, then got stomach problems + GERD after 2 weeks, then those caused me to get compulsive eating also and I didn't die yet but have been suffering severe bad breath, LPR, gastritis,...
(i.e The GERD, stomach problems forced us to eat many smaller meals per day , and we became obsession with food later on).
The lesson is research carefully before trying a treatment ( but you may miss a chance to cure yourself if you become too careful with stuff and fear of the treatment).

I just want to share our grief & warning. Have a good health.


  • tieuvodanh for your post. I'm truly sorry for your loss. Anti inflammatory meds such as ibuprofen are known to cause stomach problems when too many are taken , too often , for extended periods of time. When taken correctly, they do wonders for the inflammation pain , but like all meds, we have to weigh the risks versus the benefits of them.
    I wish you the best,
Sign In or Register to comment.